Convergence of multistep methods for Volterra functional differential equations

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

This paper deals with the convergence of nonstationary quasilinear multistep methods with varying step, used for the numerical integration of Volterra functional differential equations. A Perron type condition (appearing in the differential equations theory) is imposed on the increment function. This gives a generalization of some results of Tavernini ([19-21]).

Original languageEnglish (US)
Pages (from-to)307-332
Number of pages26
JournalNumerische Mathematik
Volume32
Issue number3
DOIs
StatePublished - Sep 1 1979
Externally publishedYes

Keywords

  • Subject Classifications: AMS(MOS): 65Q05, CR: 5.17

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Convergence of multistep methods for Volterra functional differential equations'. Together they form a unique fingerprint.

Cite this